# SDR AALA202307050584

- Difficulty date: July 2, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A320*
- Aircraft serial: 1481
- Aircraft time: 72,879 hours, 27,874 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 EMERGENCY EXIT ARMING LEVER VERY LOOSE. RESECURED ARMING HANDLE.
